# SDR SWAA2015091043701

- Difficulty date: August 9, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 53,597 hours, 31,190 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT, LOWER SKIN CRACKED COMMON TO AFT SPAR, BETWEEN THE ACTUATOR RIBS.  REPAIRED SKIN IAW SRM.
